JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE 2-BRIDGE KNOTS OF DUNWOODY (1, 1)-KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE 2-BRIDGE KNOTS OF DUNWOODY (1, 1)-KNOTS
Kim, Soo-Hwan; Kim, Yang-Kok;
  PDF(new window)
 Abstract
Every (1, 1)-knot is represented by a 4-tuple of integers (a, b, c, r), where a > 0, b 0, c 0, d
 Keywords
(1,1)-knot;(1,1)-decomposition;cyclic branched covering;crystallization;Dunwoody manifold;Heegaard splitting;Heegaard diagram;2-bridge knot;torus knot;
 Language
English
 Cited by
1.
On the Polynomial of the Dunwoody (1, 1)-knots,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.223-243 crossref(new window)
1.
On the Polynomial of the Dunwoody (1, 1)-knots, Kyungpook mathematical journal, 2012, 52, 2, 223  crossref(new windwow)
2.
Comparison and correlation of physical properties from the plain and slope sediments in the Ulleung Basin, East Sea (Sea of Japan), Journal of Asian Earth Sciences, 2001, 19, 5, 669  crossref(new windwow)
3.
Chirp (2–7 kHz) echo characters and geotechnical properties of surface sediments in the Ulleung Basin, the East Sea, Geosciences Journal, 1999, 3, 4, 213  crossref(new windwow)
4.
The Dual and Mirror Images of the Dunwoody 3-Manifolds, International Journal of Mathematics and Mathematical Sciences, 2013, 2013, 1  crossref(new windwow)
 References
1.
Kh. Aydin, I. Gultekyn, and M. Mulazzani, Torus knots and Dunwoody manifolds, Siberian Math. J. 45 (2004), no. 1, 1–6. crossref(new window)

2.
J. Berge, The knots in $D^2{\times}S^1$ which have nontrivial Dehn surgeries that yield $D^2{\times}S^1$, Topology Appl. 38 (1991), no. 1, 1–19. crossref(new window)

3.
M. R. Casall and L. Grasselli, 2-symmetric crystallizations and 2-fold branched coverings of $S^3$, Discrete Math. 87 (1991), no. 1, 9–22. crossref(new window)

4.
A. Cattabriga and M. Mulazzani, All strongly-cyclic branched coverings of (1, 1)-knots are Dunwoody manifolds, J. London Math. Soc. (2) 70 (2004), no. 2, 512–528. crossref(new window)

5.
A. Cavicchioli, B. Ruini, and F. Spaggiari, On a conjecture of M. J. Dunwoody, Algebra Colloq. 8 (2001), no. 2, 169–218.

6.
M. J. Dunwoody, Cyclic presentations and 3-manifolds, Groups—Korea ’94 (Pusan), 47–55, de Gruyter, Berlin, 1995.

7.
M. Ferry, Crystallizations of 2-fold branched coverings of $S^3$, Proc. Amer. Math. Soc., Vol.73 (1979), 271–276.

8.
H. Fujii, Geometric indices and the Alexander polynomial of a knot, Proc. Amer. Math. Soc. 124 (1996), no. 9, 2923–2933. crossref(new window)

9.
D. Gabai, Surgery on knots in solid tori, Topology 28 (1989), no. 1, 1–6. crossref(new window)

10.
D. Gabai, 1-bridge braids in solid tori, Topology Appl. 37 (1990), no. 3, 221–235. crossref(new window)

11.
C. Gagliardi, Extending the concept of genus to dimension n, Proc. Amer. Math. Soc. 81 (1981), no. 3, 473–481.

12.
L. Grasselli and M. Mulazzani, Genus one 1-bridge knots and Dunwoody manifolds, Forum Math. 13 (2001), no. 3, 379–397. crossref(new window)

13.
C. Hayashi, Genus one 1-bridge positions for the trivial knot and cabled knots, Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 1, 53–65. crossref(new window)

14.
S. H. Kim, On spatial theta-curves with the same $(Z_2\;{\oplus}\; Z_2)-fold$ and 2-fold branched covering, Note Mat. 23 (2004/05), no. 1, 111–122.

15.
S. H. Kim and Y. Kim, Torus knots and 3-manifolds, J. Knot Theory Ramifications 13 (2004), no. 8, 1103–1119. crossref(new window)

16.
T. Kobayashi, Classification of unknotting tunnels for two bridge knots, Proceedings of the Kirbyfest (Berkeley, CA, 1998), 259–290 (electronic), Geom. Topol. Monogr., 2, Geom. Topol. Publ., Coventry, 1999.

17.
K. Morimoto and M. Sakuma, On unknotting tunnels for knots, Math. Ann. 289 (1991), no. 1, 143–167. crossref(new window)

18.
K. Morimoto, M. Sakuma, and Y. Yokota, Examples of tunnel number one knots which have the property “1 + 1 = 3”, Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 1, 113–118 crossref(new window)

19.
K. Morimoto, M. Sakuma, and Y. Yokota, Identifying tunnel number one knots, J. Math. Soc. Japan 48 (1996), no. 4, 667–688. crossref(new window)

20.
M. Mulazzani, Cyclic presentations of groups and cyclic branched coverings of (1, 1)-knots, Bull. Korean Math. Soc. 40 (2003), no. 1, 101–108. crossref(new window)

21.
H. J. Song and S. H. Kim, Dunwoody 3-manifolds and (1, 1)-decomposiable knots, Proc. Workshop in pure Math. (edited by Jongsu Kim and Sungbok Hong), Vol. 19 (2000), 193–211.

22.
Y. Q. Wu, Incompressibility of surfaces in surgered 3-manifolds, Topology 31 (1992), no. 2, 271–279. crossref(new window)

23.
Y. Q. Wu, ${\vartheta}-reducing$ Dehn surgeries and 1-bridge knots, Math. Ann. 295 (1993), no. 2, 319–331. crossref(new window)

24.
Y. Q. Wu, Incompressible surfaces and Dehn surgery on 1-bridge knots in handlebodies, Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 4, 687–696. crossref(new window)